|
|
|
Published Papers |
 |
|
|
|
Home > Activities > Outputs > Published Papers |
|
Title |
l Skew domino Schensted correspondence and sign-imbalance |
|
Journal |
l European Journal of Combinatorics |
|
Year |
l 2010 |
|
Vol |
l 31 |
|
No |
l 1 |
|
Pages |
l 210-229 |
|
Author |
l Jang Soo Kim |
|
DownLoad |
l
|
|
|
|
|
|
파일 |
년도 |
논문 |
|
|
|
2016 |
Anandam Banerjee, Jinhyun Park.
On numerical equivalence for algebraic cobordism,
J. Pure Appl. Algebra,
220(1):435-464 |
|
2015 |
Amalendu Krishna, Jinhyun Park.
Semitopologization in motivic homotopy theory and applications,
Algebraic & Geometric Topology,
15(2):823-861 |
|
2015 |
Amalendu Krishna, Jinhyun Park.
DGA-structure on additive higher Chow groups,
Int. Math. Res. Not.,
2015(1):1-54 |
 |
2015 |
Junehyuk Jung.
Number of nodal domains and singular points of eigenfunctions of negatively curved surfaces with an isometric involution,
J. Differential Geom.,
Vol. accepted |
 |
2015 |
Junehyuk.
On the sparsity of positive-definite automorphic forms within a family,
J. Anal. Math.,
Vol. accepted |
|
2014 |
Sijong Kwak, Kangjin Han.
Sharp bounds for higher linear syzygies and classifications of projective varieties,
Math. Ann.,
Vol. DOI 10.1007/s00208-014-1084-9 |
|
2014 |
Sijong Kwak, Jaeman Ahn.
On Syzygies, degree, and geometric properties of projective schemes with property N_{3,p}.,
J Pure and Applied Algebra(JPAA),
|
 |
2014 |
Cheol-Hyun Cho.
Orbifold Morse–Smale–Witten complexes,
International Journal of Mathematics,
25(5):Doi:10.1142 |
 |
2014 |
Cheol-Hyun Cho, Kwokwai Chan, Siu-Cheong Lau, Hsian-Hua Tseng.
Lagrangian Floer Superpotentials and Crepant Resolutions for Toric Orbifolds,
Communications in mathematical physics,
DOI 10.1007/s00220-014-1 |
|
2013 |
Krishna, Amalendu; Park, Jinhyun.
Algebraic cobordism theory attached to algebraic equivalence,
Journal of K-theory,
11(1):73-112 |
|
2012 |
Krishna, Amalendu, Park, Jinhyun.
Mixed motives over k[t]/(t^{m+1}),
Journal of the Institute of Mathematics of Jussieu,
11(3):611-657 |
|
2012 |
rishna, Amalendu; Park, Jinhyun.
Moving lemma for additive higher Chow groups, Algebra & Number Theory,
Algebra & Number Theory,
6(2):293-326 |
 |
2014 |
Sang June Lee.
On constant-multiple-free sets contained in random sets of integers,
Ars Combinatoria,
|
 |
2013 |
Yoshiharu Kohayakawa, Sang June Lee, Vojtech Rodl, Wojciech Samotij.
The number of Sidon sets and the maximum size of Sidon sets contained in a sparse random set of integers,
Random Structures and Algorithms,
Vol. DOI 10.1002/rsa.20496 |
|
2013 |
Cho, Cheol-Hyun1.
On the counting of holomorphic discs in toric Fano manifolds,
Advances in Geometry,
Vol. DOI: 10.1515/advgeom-2012-0041 |
|
2012 |
Antei M..
Extension of finite solvable torsors over a curve,
Manuscripta Mathematica,
Vol. doi: 10.1007/s00229-012-0535-4 |
|
2012 |
Antei M., Mehta V. B..
On the Grothendieck-Lefschetz theorem for a family of varieties,
Bulletin des Sciences Mathématiques,
136(4):423 - 431 |
 |
2011 |
Marco Antei and Vikram B. Mehta.
Vector bundles over normal varieties trivialized by finite morphisms DOI: 10.1007/s00013-011-0327-1,
Archiv der Mathematik,
97(6):523-527 |
|
2011 |
Antei M.
The fundamental group scheme of a non reduced scheme,
Bulletin des Sciences Mathématiques,
135(5):531-539 |
 |
2011 |
Jung Hee Cheon · Jin Hong · Minkyu Kim.
Accelerating Pollard’s Rho Algorithm on Finite Fields,
Journal of Cryptology,
|
|
|
|
|
|
| | |